Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Feb 18, 2009, 1:47 PM EST for 5 counties in Kentucky. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2009, 1:47 PM EST (18:47 UTC)
- Expired
- Feb 18, 2009, 2:30 PM EST
- In force
- 43 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
Counties Knox County, KY, Laurel County, KY, McCreary County, KY, Pulaski County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 101 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 2:00 PM EST | HAIL 0.88 | Bark Camp, KY | REPORT OF NICKEL SIZED HAIL AT LAUREL LAKE. |
| Feb 18, 2:30 PM EST | HAIL 0.75 | Barbourville, KY | PENNY SIZED HAIL OCCURRED AT THE BARBOURVILLE WATER PLANT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 12:09 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 599 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 181847
SVRJKL
KYC121-125-147-199-235-181930-
/O.NEW.KJKL.SV.W.0013.090218T1847Z-090218T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
147 PM EST WED FEB 18 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
EXTREME SOUTH CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL KNOX COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 230 PM EST
* AT 143 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
GREENWOOD...OR 10 MILES NORTH OF WHITLEY CITY...AND MOVING EAST AT
60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUMBERLAND FALLS S.P. AND BARK CAMP BY 155 PM EST...
YOUNGS CREEK...DEERING...WALDEN AND CLIO BY 200 PM EST...
FABER...WOODBINE...ROCKHOLDS AND MOORE HILL BY 205 PM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3701 8389 3687 8371 3677 8388 3680 8457
3689 8456
TIME...MOT...LOC 1847Z 269DEG 53KT 3686 8444
$$
RAY3 follow-up statements
000
WWUS53 KJKL 181903
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
203 PM EST WED FEB 18 2009
KYC121-125-147-199-235-181930-
/O.CON.KJKL.SV.W.0013.000000T0000Z-090218T1930Z/
PULASKI KY-LAUREL KY-KNOX KY-WHITLEY KY-MCCREARY KY-
203 PM EST WED FEB 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EST
FOR NORTHEASTERN MCCREARY...NORTHERN WHITLEY...KNOX...SOUTHEASTERN
LAUREL AND EXTREME SOUTH CENTRAL PULASKI COUNTIES...
AT 200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR YOUNGS CREEK...OR 10 MILES NORTH OF
WILLIAMSBURG...MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILTON...WOODBINE...MOORE HILL AND SILER BY 210 PM EST...
INDIAN CREEK...DISHMAN SPRINGS...ARKLE AND ROSSLAND BY 215 PM
EST...
PROVIDENCE AND BARBOURVILLE BY 220 PM EST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3701 8389 3687 8371 3677 8388 3680 8457
3689 8456
TIME...MOT...LOC 1903Z 269DEG 49KT 3687 8418
$$
SBH000
WWUS53 KJKL 181916
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
216 PM EST WED FEB 18 2009
KYC121-125-147-199-235-181930-
/O.CON.KJKL.SV.W.0013.000000T0000Z-090218T1930Z/
PULASKI KY-LAUREL KY-KNOX KY-WHITLEY KY-MCCREARY KY-
216 PM EST WED FEB 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EST
FOR NORTHEASTERN MCCREARY...NORTHERN WHITLEY...KNOX...SOUTHEASTERN
LAUREL AND EXTREME SOUTH CENTRAL PULASKI COUNTIES...
AT 213 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WILTON...OR 8 MILES WEST OF
BARBOURVILLE...MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF CRANES NEST BY 220 PM EST...
HINKLE...CANNON...BIMBLE AND YEAGER BY 225 PM EST...
DEWITT BY 230 PM EST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3701 8389 3687 8371 3677 8388 3680 8457
3689 8456
TIME...MOT...LOC 1916Z 266DEG 47KT 3689 8397
$$
SBH000
WWUS53 KJKL 181928
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
228 PM EST WED FEB 18 2009
KYC121-125-147-199-235-181936-
/O.EXP.KJKL.SV.W.0013.000000T0000Z-090218T1930Z/
PULASKI KY-LAUREL KY-KNOX KY-WHITLEY KY-MCCREARY KY-
226 PM EST WED FEB 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCCREARY...
NORTHERN WHITLEY...KNOX...SOUTHEASTERN LAUREL AND EXTREME SOUTH
CENTRAL PULASKI COUNTIES WILL EXPIRE AT 230 PM EST...
HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN KNOX
COUNTY IN SOUTHEAST KENTUCKY UNTIL 3 PM EST.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEASTERN KENTUCKY.
TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3701 8389 3687 8371 3677 8388 3680 8457
3689 8456
TIME...MOT...LOC 1926Z 266DEG 47KT 3690 8381
$$
SBHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 1:42 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 18, 1:42 PM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 142 PM EST WED FEB 18 2009 .SHORT TERM.../TODAY AND TONIGHT/ 07Z SFC ANALYSIS SHOWS DEEP LOW PRESSURE MOVING THROUGH NORTHERN MISSOURI. THIS LARGE WEATHER SYSTEM IS RESPONSIBLE FOR A DEVELOPING WARM FRONT THAT BROUGHT SCATTERED TO NUMEROUS SHOWERS TO EASTERN KENTUCKY DURING THE EVENING AND EARLY OVERNIGHT HOURS. A MORE ROBUST CLUSTER OF SHOWERS AND MAINLY ELEVATED THUNDERSTORMS...SOME QUITE STRONG...IS OOZING EAST ALONG THE TENNESSEE BORDER FROM SOUTH CENTRAL KENTUCKY AND UP THE CUMBERLAND VALLEY. ABUNDANT CLOUD COVER AND BREEZY SOUTH WINDS THROUGH THE NIGHT HAVE KEPT TEMPERATURES FROM FALLING TOO MUCH WITH LITTLE...IF ANY...VALLEY TO RIDGETOP DIFFERENCES NOTED. READINGS ARE GENERALLY IN THE MID 40S WITH DEWPOINTS STILL RUNNING WELL BEHIND IN THE 20S THROUGH THE AREA... BUT HIGHER THAN THEY WHERE YESTERDAY AFTERNOON WHEN AREAS OF SLEET MOVED THROUGH. THE MODELS ARE SIMILAR ALOFT THROUGH THE FIRST TWO PERIODS OF THE FORECAST AS THEY PIVOT SOUTH...AND DEEPEN INTO A CLOSED LOW...AN ALREADY RATHER DEEP TROUGH COMING OUT OF SOUTH CENTRAL CANADA. THIS UPPER LOW THEN ARCS INTO THE NORTHERN OHIO VALLEY BY THURSDAY MORNING. WITH SUCH GOOD AGREEMENT ALOFT...CHOSE TO FOLLOW THE HIGHER RESOLUTION NAM FOR WEATHER SPECIFICS. ACCORDINGLY...THE SHOWER AND THUNDERSTORM CLUSTER TO OUR SOUTHWEST IS EXPECT TO SPREAD THROUGH OUR SOUTHERN CWA OVER THE NEXT THREE TO SIX HOURS. ADDITIONAL SHOWERS WILL DEVELOP NORTH OF THE MAIN AREA AND AFFECT THE NORTHERN PORTION OF THE CWA THROUGH THE MORNING HOURS. THIS WELL FED...BY PLENTY OF UPPER LEVEL DIVERGENCE ON THE FRONT END OF A 140 KT 300MB JET...CONVECTIVE AREA SWEEPS EAST BY NOON WITH SCATTERED SHOWERS AND PERHAPS A STRAY THUNDERSTORMS LEFT IN ITS WAKE. DURING THIS TIME THE PRESSURE GRADIENT OF THE PASSING SFC LOW WILL YIELD BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH AND GUSTS TO 35 MPH. THE DEEP SFC LOW THEN PUSHES ACROSS LAKE ERIE AND SENDS ITS SHARPENING COLD FRONT THROUGH THE AREA BY EVENING. BEHIND THIS COLD FRONT...BRISK NORTHWEST WINDS WILL SEND COLDER AIR INTO EAST KENTUCKY AND EVENTUALLY CHANGE ANY LINGERING RAIN SHOWERS TO SNOW TOWARD MIDNIGHT IN THE WEST AND A BIT AFTER IN THE EAST. UPSLOPE FLOW AND ADDITIONAL MOISTURE ON THE BACK SIDE OF THE LOW WILL KEEP THE SNOW SHOWERS GOING INTO THE MORNING HOURS OF THURSDAY. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE...MAINLY ON THE RIDGETOPS AND GENERALLY AN INCH OR LESS. .LONG TERM.../THURSDAY THROUGH TUESDAY/ UPPER LEVEL TROUGH WILL BE ESTABLISHED ACROSS THE EASTERN U.S. BY THURSDAY... AND WILL REMAIN IN PLACE THROUGH THE WEEKEND GETTING REINFORCED ON FRIDAY NIGHT AND SATURDAY. MODELS AGREE BASICALLY ON THAT PREMISE. DIFFERENCES DEVELOP THOUGH AS WE HEAD TOWARD THE NEW WORK WEEK WITH SEVERAL MODELS (17/12Z ECMWF AND 18/00Z CMC INCLUDED) SHOWING THE DEVELOPMENT OF A SIGNIFICANT EAST COAST WINTER STORM AS CLOSED LOW ALOFT DEVELOPS TO OUR NORTH AND EAST. 18/00Z GFS AND GEFS MEAN ARE MUCH MORE PROGRESSIVE AND THUS OFFERING LESS OF A WINTER STORM THREAT. TEND TO FAVOR THE MORE PROGRESSIVE GFS SOLUTION WITH LITTLE ENSEMBLE SUPPORT FOR THE OTHER SOLUTIONS... BUT ECMWF IS TOUGH TO BEAT AND CANNOT TOTALLY RULE OUT IT/S SCENARIO. SCATTERED SNOW SHOWER ACTIVITY FORCED LARGELY BY UPSLOPE FLOW AND INSTABILITY FROM UPPER TROUGH AXIS SWINGING OVERHEAD ON THURSDAY WILL WANE THURSDAY NIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANY ACCUMULATIONS CONTINUE TO LOOK LIGHT WITH THIS EVENT. AFTER A DRY BUT COOL FRIDAY... IT STILL APPEARS THAT CLIPPER SYSTEM IS DUE IN HERE LATE FRIDAY NIGHT AND ON SATURDAY. THIS SYSTEM IS SO WOUND UP THAT WARM ADVECTION IN ADVANCE OF IT SHOULD RESULT IN A RAIN/SNOW MIX... CHANGING TO SNOW LATE ON SATURDAY BEHIND THE COLD FRONT. PREVIOUS FORECAST THEN HAD SNOW SHOWER ACTIVITY DIMINISHING BY DAWN ON SUNDAY... BUT WITH SEVERAL MODELS SHOWING LOW PRESSURE DEVELOPING ON THE FRONT TO OUR SOUTH AND MOVING QUICKLY UP THE EASTERN SEABOARD ON SUNDAY... DECIDED TO EXTEND A SLIGHT CHANCE FOR SNOW THROUGH THE DAY ON SUNDAY. STILL A LOT OF UNCERTAINTY WITH NEXT SYSTEM THREATENING MONDAY NIGHT OR TUESDAY SO KEPT JUST SLIGHT CHANCE POPS FOR THIS PERIOD. OVERALL... MADE ONLY A FEW SLIGHT CHANGES TO INHERITED TEMPS WITH BELOW TO WELL BELOW NORMAL TEMPS EXPECTED THROUGH THE PERIOD. && .AVIATION.../18Z TO 18Z/...UPDATED ATMOSPHERE IS DESTABILIZING ACROSS THE AREA AND SHOWERS AND THUNDERSTORMS ARE REDEVELOPING. WITH STRONG WINDS ALOFT...FAVORABLE CONDITIONS ARE LEADING TO LOCALLY SEVERE STORMS WITH LARGE HAIL AND A THREAT OF DAMAGING WINDS AND TORNADOES. THIS THREAT WILL PERSIST UNTIL A COLD FRONT MOVES THROUGH FROM WEST TO EAST BETWEEN 22Z AND 01Z. BEHIND THE COLD FRONT MVFR CEILINGS ARE FORECAST THROUGH THE NIGHT...WITH SNOW SHOWERS DEVELOPING FROM NW TO SE BETWEEN 05Z AND 10Z. THE SNOW SHOWERS WILL DIMINISH TO FLURRIES AFTER 12Z...WITH CEILINGS RISING BUT REMAINING LARGELY MVFR THROUGH THE REST OF THE FORECAST. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 6 PM EST THIS AFTERNOON FOR KYZ050-058>060- 068-069-079-080-083>087-106-108-109-111-112-114>117. && SHORT TERM...GREIF/HAL LONG TERM....ABE AVIATION...HAL
Hazardous weather outlook, Feb 18, 4:00 AM EST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 400 AM EST WED FEB 18 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 400 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY. HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH ANY THUNDERSTORMS. WIND GUSTS OF UP TO 35 MPH ARE ALSO EXPECTED ON WEDNESDAY OUTSIDE OF ANY THUNDERSTORMS. THESE GUSTY WINDS WILL LIKELY CONTINUE THROUGH THURSDAY. SNOW SHOWERS ARE EXPECTED TONIGHT WITH LESS THAN AN INCH OF SNOW ACCUMULATION POSSIBLE...MAINLY ON THE RIDGETOPS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW SHOWERS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT AND THEN AGAIN FROM EARLY SATURDAY THROUGH SUNDAY. LIGHT ACCUMULATIONS ARE POSSIBLE...ESPECIALLY ON SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL ACCUMULATIONS TONIGHT TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. GREIF
In the hours before
Special weather statement, Feb 18, 1:36 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 136 PM EST WED FEB 18 2009 KYZ068-079-080-084>088-115>118-181930- ROCKCASTLE-PULASKI-LAUREL-WHITLEY-MCCREARY-PERRY-CLAY-LESLIE-LETCHER- KNOX-HARLAN-BELL- 136 PM EST WED FEB 18 2009 ...STRONG THUNDERSTORMS WITH HAIL TO JUST UNDER THREE-QUARTERS OF AN INCH WILL AFFECT THE AREA THROUGH 230 PM EST... AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND THUNDERSTORMS FROM LONDON TO SOUTH OF HYDEN. THE STORMS WERE MOVING NORTHEAST AT 40 MPH...AND WILL BRING BRIEF HEAVY RAIN ALONG WITH ONE-HALF INCH DIAMETER HAIL TO AREAS FROM MANCHESTER TO HYDEN BETWEEN 1:45 PM EST AND 2:30 PM EST. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING FOR SOUTHEASTERN KENTUCKY. SBH
Local storm report, Feb 18, 1:38 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
138 PM EST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 12 SW LONDON 37.01N 84.24W
02/18/2009 E0.50 INCH LAUREL KY TRAINED SPOTTER
HAIL REPORTED AT LAUREL LAKE
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:07 PM EST | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 38 min |
| Feb 18, 1:43 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 47 min |
| Feb 18, 2:13 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 47 min |
| Feb 18, 2:14 PM EST | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Morgan, Powell and 1 more | 18 min |
| Feb 18, 2:17 PM EST | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Wolfe | 43 min |
| Feb 18, 2:24 PM EST | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox | 36 min |
| Feb 18, 2:26 PM EST | Severe Thunderstorm Warning | JKL | Bath, Elliott, Johnson, Menifee, Morgan, Powell and 1 more | 49 min |
| Feb 18, 2:30 PM EST | Severe Thunderstorm Warning | JKL | Knox, McCreary, Whitley | 30 min |
| Feb 18, 2:48 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie | 42 min |
| Feb 18, 2:49 PM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Whitley | 41 min |
| Feb 18, 2:54 PM EST | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 51 min |
| Feb 18, 2:55 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Magoffin, Menifee, Morgan and 2 more | 50 min |
| Feb 18, 2:57 PM EST | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Menifee, Morgan and 2 more | 48 min |
| Feb 18, 3:00 PM EST | Tornado Warning | JKL | Harlan | 30 min |
| Feb 18, 3:13 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Morgan | 32 min |
| Feb 18, 3:14 PM EST | Tornado Warning | JKL | Bell, Harlan | 31 min |
| Feb 18, 3:31 PM EST | Severe Thunderstorm Warning | JKL | Johnson, Martin | 29 min |
| Feb 18, 3:42 PM EST | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin, Morgan and 2 more | 48 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.